# SDR DALA2018032601925

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 43,532 hours, 35,520 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY TAILCONE RELEASE FAILED.  DOOR ROD FAILED TO RELEASE CABLE QUADRANT AT DOOR UPPER FRAME. PULL TEST EXCEEDED LIMIT OF 15LBS. ACTUAL PULL TEST 40LBS TO BY PASS DOOR IN. LUBED CABLE ND REPLACED CABLE IAW AMM 20-52. OPS NORMAL WITHIN LIMITS.
